Obserwuj
David Landriault
Tytuł
Cytowane przez
Cytowane przez
Rok
On a risk model with dependence between interclaim arrivals and claim sizes
M Boudreault, H Cossette, D Landriault, E Marceau
Scandinavian Actuarial Journal 2006 (5), 265-285, 2006
2372006
On the dual risk model with tax payments
H Albrecher, A Badescu, D Landriault
Insurance: Mathematics and Economics 42 (3), 1086-1094, 2008
1092008
Occupation times of spectrally negative Lévy processes with applications
D Landriault, JF Renaud, X Zhou
Stochastic processes and their applications 121 (11), 2629-2641, 2011
1072011
An insurance risk model with Parisian implementation delays
D Landriault, JF Renaud, X Zhou
Methodology and Computing in Applied Probability 16, 583-607, 2014
1012014
Structural properties of Gerber–Shiu functions in dependent Sparre Andersen models
ECK Cheung, D Landriault, GE Willmot, JK Woo
Insurance: Mathematics and Economics 46 (1), 117-126, 2010
1002010
Ruin probabilities in the compound Markov binomial model
H Cossette, D Landriault, É Marceau
Scandinavian Actuarial Journal 2003 (4), 301-323, 2003
962003
On the Gerber–Shiu discounted penalty function in the Sparre Andersen model with an arbitrary interclaim time distribution
D Landriault, G Willmot
Insurance: Mathematics and Economics 42 (2), 600-608, 2008
882008
Dependent risk models with bivariate phase-type distributions
AL Badescu, ECK Cheung, D Landriault
Journal of Applied Probability 46 (1), 113-131, 2009
862009
On magnitude, asymptotics and duration of drawdowns for Lévy models
D Landriault, B Li, H Zhang
582017
On the joint distributions of the time to ruin, the surplus prior to ruin, and the deficit at ruin in the classical risk model
D Landriault, GE Willmot
North American Actuarial Journal 13 (2), 252-270, 2009
532009
On the analysis of a multi-threshold Markovian risk model
A Badescu, S Drekic, D Landriault
Scandinavian Actuarial Journal 2007 (4), 248-260, 2007
532007
Compound binomial risk model in a Markovian environment
H Cossette, D Landriault, É Marceau
Insurance: Mathematics and Economics 35 (2), 425-443, 2004
532004
Constant dividend barrier in a risk model with interclaim-dependent claim sizes
D Landriault
Insurance: Mathematics and Economics 42 (1), 31-38, 2008
512008
Joint densities involving the time to ruin in the Sparre Andersen risk model under exponential assumptions
D Landriault, T Shi, GE Willmot
Insurance: Mathematics and Economics 49 (3), 371-379, 2011
492011
Perturbed MAP risk models with dividend barrier strategies
ECK Cheung, D Landriault
Journal of Applied Probability 46 (2), 521-541, 2009
482009
A generalized penalty function with the maximum surplus prior to ruin in a MAP risk model
ECK Cheung, D Landriault
Insurance: Mathematics and Economics 46 (1), 127-134, 2010
462010
Analysis of a threshold dividend strategy for a MAP risk model
A Badescu, S Drekic, D Landriault
Scandinavian Actuarial Journal 2007 (4), 227-247, 2007
462007
Exact expressions and upper bound for ruin probabilities in the compound Markov binomial model
H Cossette, D Landriault, É Marceau
Insurance: Mathematics and Economics 34 (3), 449-466, 2004
452004
Gerber–Shiu analysis with a generalized penalty function
ECK Cheung, D Landriault, GE Willmot, JK Woo
Scandinavian Actuarial Journal 2010 (3), 185-199, 2010
392010
On the frequency of drawdowns for brownian motion processes
D Landriault, B Li, H Zhang
Journal of Applied Probability 52 (1), 191-208, 2015
382015
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20